Faculty Publications

Title

Definitions of compactness and the axiom of choice

Document Type

Article

Journal/Book/Conference Title

Journal of Symbolic Logic

Volume

67

Issue

1

First Page

143

Last Page

161

Abstract

We study the relationships between definitions of compactness in topological spaces and the roll the axiom of choice plays in these relationships. © 2002 Association for Symbolic Logic.

Original Publication Date

1-1-2002

DOI of published version

10.2178/jsl/1190150035

Share

COinS